# SDR CA020125001

- Difficulty date: January 23, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 13,305 hours
- Engine: Pwa PT6A135
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 41
- Condition: Contaminated
- Location: Fluid
- Component: Brake Assembly, Clevelandxxx, 30142
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) LEFT BRAKE WAS DRAGGING DURING AIRCRAFT TAXIING. THE AIRCRAFT WAS TOWED TO HANGAR WHERE THE BRAKE SYSTEM WAS FOUND WORKING NORMALLY.  THE BRAKE SYSTEM (CALIPER & MASTER CYLINDER) WAS DISASSEMBLED AND WATER CONTAMINATION WAS FOUND PRESENT IN THE HYDRAULIC FLUID. SYTEM WAS DRAINED, CLEANED AND REPLENISHED WITH NEW HYDRAULIC FLUID. NEW O-RINGS WERE INSTALLED. THE BRAKE SYSTEM WAS BLED AND TESTED OK.
